MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+22.5
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the visual inspection carried out showed the damage seen on the haptic most likely occurred due to its manipulation in a dehydrated state.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "iol was noted to have a partially torn trailing haptic upon insertion".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key10084060
Report Number9613160-2020-00046
Device Sequence Number2861716
Product Code HQL
UDI-Device Identifier00844369027397
UDI-Public00844369027397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model NumberSOFTECHD+22.5
Device Catalogue NumberSOFTEC HD
Device Lot Number160329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2016
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1